본문 바로가기
KERD
논문KCI 등재

폐 샘암종에서 Gefitinib (Iressa®)에 의하여 발생한 종양용해증후군 1예

A Case of Gefitinib (Iressa®)-associated Tumor Lysis Syndrome in Adenocarcinoma of the Lung

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류의학일반

초록

The tumor lysis syndrome has been described as biochemical disturbances associated with rapid destruction of tumor cells and subsequent synchronized massive release of cellular breakdown products sufficient to overwhelm excretory mechanisms and the body's normal reutilization capacity. The cardinal signs of the tumor lysis syndrome are hyperkalemia, hyperphosphatemia, hypocalcemia and hyperuricemia. Gefitinib (Iressa) is an oral, selective epidermal growth factor receptor (EGFR) inhibitor that has activity in female, non-smoker and non-small cell lung cancer with an EGFR mutation. Gefitinib is a well tolerated drug with few side effects. It has been associated with skin rash, diarrhea, nausea, a decrease in liver function and interstitial lung disease. However, there is no prior report of the tumor lysis syndrome associated with gefitinib. We report a case of a 54 year-old woman who developed tumor lysis syndrome that might have been induced by gefitinib after the treatment of adenocarcinoma of lung with an EGFR mutation.

Abstract

The tumor lysis syndrome has been described as biochemical disturbances associated with rapid destruction of tumor cells and subsequent synchronized massive release of cellular breakdown products sufficient to overwhelm excretory mechanisms and the body's normal reutilization capacity. The cardinal signs of the tumor lysis syndrome are hyperkalemia, hyperphosphatemia, hypocalcemia and hyperuricemia. Gefitinib (Iressa) is an oral, selective epidermal growth factor receptor (EGFR) inhibitor that has activity in female, non-smoker and non-small cell lung cancer with an EGFR mutation. Gefitinib is a well tolerated drug with few side effects. It has been associated with skin rash, diarrhea, nausea, a decrease in liver function and interstitial lung disease. However, there is no prior report of the tumor lysis syndrome associated with gefitinib. We report a case of a 54 year-old woman who developed tumor lysis syndrome that might have been induced by gefitinib after the treatment of adenocarcinoma of lung with an EGFR mutation.

관련 논문AI추천

Tumor Lysis Syndrome in a Solid Tumor: A Case Report of a Patient with Invasive Thymoma김지훈, 박근칠, 선종무, 안명주, 안진석, 이지영, 이지윤, 임성희, 최기홍대한암학회 · Cancer Research and Treatment2013 · 제45권 제4호Tumor Lysis Syndrome in a Patient with Metastatic Colon Cancer after Treatment with 5-Fluorouracil/Leucovorin and Oxaliplatin: Case Report and Literature Review김태정, 김형덕, 우인숙, 정윤화, 하경선, 한치화대한암학회 · Cancer Research and Treatment2014 · 제46권 제2호Tumor lysis syndrome following sorafenib treatment in hepatocellular carcinoma김신영, 김유성, 김창욱, 김희연, 이상민영남대학교 의과대학 · Journal of Yeungnam Medical Science2015 · 제32권 제1호혈액종양환자에서 종양용해증후군 위험 분류에 따른 예방적 약물 사용고종희, 금민정, 손은선, 유윤미, 이수경한국병원약사회 · 병원약사회지2023 · 제40권 제1호Gefitinib-Induced Interstitial Lung Disease in Korean Lung Cancer Patients김동완, 김범석, 김태민, 박진현, 범승훈, 심성훈, 이세훈, 이정옥, 허대석대한암학회 · Cancer Research and Treatment2016 · 제48권 제1호비소세포폐암 환자에 있어서 Epidermal Growth Factor Receptor Tyrosine Kinase Inhibitors의 약효 및 rash 발생과 관련한 인자에 대한 연구곽혜선, 배나래, 이병구, 최해진한국임상약학회 · 한국임상약학회지2008 · 제18권 제2호

이 간행물의 다른 논문 (13건)